Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 3, Pages 684–686 (Mi zvmmf7242)  

Scientific communications

A sweep for an infinite thermal conductivity

N. N. Kalitkin

Moscow

Full text: PDF file (328 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:3, 262–265

Bibliographic databases:

UDC: 518:517.91/.94
Received: 10.05.1967

Citation: N. N. Kalitkin, “A sweep for an infinite thermal conductivity”, Zh. Vychisl. Mat. Mat. Fiz., 8:3 (1968), 684–686; U.S.S.R. Comput. Math. Math. Phys., 8:3 (1968), 262–265

Citation in format AMSBIB
\Bibitem{Kal68}
\by N.~N.~Kalitkin
\paper A sweep for an infinite thermal conductivity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 3
\pages 684--686
\mathnet{http://mi.mathnet.ru/zvmmf7242}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0235758}
\zmath{https://zbmath.org/?q=an:0162.47202}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 3
\pages 262--265
\crossref{https://doi.org/10.1016/0041-5553(68)90080-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7242
  • http://mi.mathnet.ru/eng/zvmmf/v8/i3/p684

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:181
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021